Electron. J. Diff. Equ., Vol. 2013 (2013), No. 157, pp. 1-13.

Existence of positive almost periodic solutions for delay Lotka-Volterra cooperative systems

Kaihong Zhao, Juqing Liu

In this article, we study a Lotka-Volterra cooperative system of equations with time-varying delays and distributed delays. By using Mawhin's continuation theorem of coincidence degree theory, we obtain sufficient conditions for the existence of positive almost periodic solutions. Also we present an example to illustrate our results.

Submitted December 4, 2012. Published July 8, 2013.
Math Subject Classifications: 34K14, 92D25.
Key Words: Lotka-Volterra cooperative system; almost-periodic solution; coincidence degree; delay equation.

Show me the PDF file (245 KB), TEX file, and other files for this article.

Kaihong Zhao
Department of Applied Mathematics
Kunming University of Science and Technology
Kunming, Yunnan 650093, China
email: zhaokaihongs@126.com
Juqing Liu
Department of Mathematics, Yuxi Normal University
Yuxi, Yunnan 653100, China
email: 936411186@qq.com

Return to the EJDE web page